keratin.net, hair loss, and treatment information

Hair loss from medication

keratin.com > keratin.com Forum Index > Other Alopecias > Hair loss from medication
Hair Biology
Diagnosis / Decisions
Androgenetic Alopecia
Alopecia Areata
Inflammatory Alopecia
Other Alopecias
Hair Shaft Defects
Hirsutism / Hypertrichosis
Hair Cosmetics
Products and Services

FAQFAQ SearchSearch MemberlistMemberlist RegisterRegister
ProfileProfile Log in to check your private messagesLog in to check your private messages Log inLog in
Reply to topic
The time now is Tue Jul 29, 2014 12:43 pm.All times are GMT
<Previous Thread|Next Thread>
Hair loss from medication
Author: faye whiteGuest
Post Fri Sep 08, 2000 4:09 pm
Reply with quote

Hair loss from medication

I would like to know how long does i take for medication that kill hair follicle to get out of your system? I was told that once all of that medication is out of your system your hair will start to grow back, Is this true?

Author: adminSite Admin
Post Sun Sep 10, 2000 9:12 am
Reply with quote

If a drug is causing telogen effluvium then once it is removed from the body hair regrowth should resume. How quickly a drug is removed from the body depends on the drug. Some are rapidly metabolized and may be gone in a matter of hours. Others are much more slowly metabolized.
_________________
Kevin - The management - keratin.com

Author: AndreaGuest
Post Sat Jan 13, 2001 7:09 pm
Reply with quote

Hi Kevin:
Hello. I had three operations in six months (I had my face and arms fixed from a car accident, so I'm not sick with a disease or anything) in late 1998 and early to mid 99) and more than half my hair has fallen out and I just stopped shedding last August(00). My hair has not grown back at all. My dermatolgist says that it is TE from the surgery and car accident but he also thinks that me ferratin is too low and that is why the hair has not come back yet. In Oct..I began iron threapy with C my ferratin was 10, and as of last week it is 50. When do you think hair normally grows back after being operated on so much and low iron? I surely would appreciate your response. Have a nice day. BTW, I'm 34 years old.

Author: kimNovice Poster
Post Thu Jan 25, 2001 4:12 pm
Reply with quote

Hi, I'm new to this fourm. I have been losing hair for a while now and just started noticing how much every day. I have pitulitary problems and am now being checked for thyroid. My scalp is sore and itchy, but not that itchy. I made an appointment to see a dermotologist but the only appointment I could get is march 1st. She did put me on a waiting list though. Any advise would be appreciated. Thanks

Author: Kelly RoweGuest
Post Mon Dec 24, 2001 5:37 pm
Reply with quote

To all of you who are or have suffered with hair loss due to medication, I just want to let you know that I know it is very frustrating. I took Depakote and it caused my hair to fall out. I will advise anyone not to take Depakote. I even called the company who makes Depakote (Abbott Company) to get some answers regarding this tragedy and they were very shady. They did not want to spill to much info. and did state that Depakote commonly causes hair loss. I asked them some questions on how and why and if it will grow back. They would not give me a straight answer, probably for their legal reasons.

Author: AnonymousGuest
Post Mon Dec 24, 2001 6:28 pm
Reply with quote

Lousy bastards are protecting their ass. I too have drug induced loss from surgery and I want answers too. You hear about how drug induced hair loss is temporary, but I'm beginning to wonder as I have waited for my hair to grow back after a year and a half. I'm on iron too, without much result.

Author: AnonymousGuest
Post Wed Jan 02, 2002 3:53 pm
Reply with quote

took axid and reglan for thirty days my hair started falling out untill it was all gone.that was in ninty-two and it has not returned.

Author: Anne van SchellenbeckGuest
Post Fri Jan 04, 2002 7:47 pm
Reply with quote

Has anyone heard of hair loss from taking Ambien,
a sleeping tablet? After being on it for serveral months my hair starting falling out. My GYN said it was hormonal and I was getting old and get used to it. I wanted to slap her face!
I've always had people stop and ask what products I use on my hair because it's so shiny and thick.
Now I can see the top of my scalp.

Author: HoneybeeGuest
Post Sat Jan 05, 2002 5:17 pm
Reply with quote

Anne:
Did your hair loss begin abruptly? How much are you loosing per day? What else has happened in your life in the past several months? Any surgeries, shock, weight loss, bcp,low serum ferratin, thyroid, etc?
Did your doc take blood tests that revealed anything that can back up her statement that you're loss is hormonal, or is she just assuming? Knowing must docs the way they are, I'm assuming it's the latter--lol.

Your GYN sounds like an insensitive ***hole.I'm sorry to hear you had to go through that.

Author: HBGuest
Post Sat Jan 05, 2002 5:18 pm
Reply with quote

Another thing.... I don't know anything about Ambien.


Display posts from previous:

Page 1 of 4
Goto page 1, 2, 3, 4  Next
   
Reply to topic
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum

 Disclaimer   Copyright   Privacy   Contact Us 
Powered by phpBB: © 2001 phpBB Group
Copyright . All Rights Reserved www.keratin.net